Alert archive / Louisiana / Gale Warnings in 2016
Gale Warning 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Jan 16, 2016, 3:19 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 3:19 PM CST (21:19 UTC)
- Expired
- Jan 17, 2016, 4:12 AM CST
- In force
- 13 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
461 WHUS74 KLCH 162119 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 319 PM CST SAT JAN 16 2016 GMZ452-455-470-472-475-170900- /O.UPG.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ /O.NEW.KLCH.GL.W.0001.160116T2119Z-160117T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 319 PM CST SAT JAN 16 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...30 TO 35 KNOTS * WAVES/SEAS...SEAS FOUR TO SEVEN FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-170900- /O.EXA.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 319 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS...20 TO 25 KNOTS * WAVES/SEAS...SEAS FOUR TO SEVEN FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-170900- /O.CON.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 319 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...20 TO 25 KNOTS * WAVES/SEAS...SEAS FOUR TO SEVEN FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
070 WHUS74 KLCH 170135 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 735 PM CST SAT JAN 16 2016 ...STRONG SURFACE LOW MOVING EAST WITH STRONG OFFSHORE WINDS CONTINUING... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE RAPIDLY WEST TO EAST ACROSS THE NORTHERN GULF OF MEXICO TONIGHT. ELEVATED WINDS AND SEAS WILL CONTINUE BEHIND THIS SYSTEM WITH A GALE WARNING FOR MUCH OF THE COASTAL WATERS. WINDS AND SEAS WILL SUBSIDE AS THE SURFACE LOW MOVES FURTHER EAST ON SUNDAY. GMZ470-171200- /O.EXT.KLCH.GL.W.0001.000000T0000Z-160117T0600Z/ /O.EXB.KLCH.SC.Y.0004.160117T0600Z-160117T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 735 PM CST SAT JAN 16 2016 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY. * WINDS...30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS EVENING...DIMINISHING TO 20 TO 25 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 4 TO 9 FEET...DIMINISHING TO 3 TO 7 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-472-475-171200- /O.CON.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 735 PM CST SAT JAN 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...30 TO 40 KNOTS WITH GUSTS TO 45 KNOTS THIS EVENING...DIMINISHING TO 20 TO 30 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 4 TO 10 FEET...DIMINISHING TO 3 TO 8 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-450-171200- /O.CON.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 735 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING...DIMINISHING TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...LAKE AND BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHUS74 KLCH 170411 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1011 PM CST SAT JAN 16 2016 ...STRONG SURFACE LOW MOVING EAST WITH STRONG OFFSHORE WINDS CONTINUING... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE RAPIDLY EAST OVERNIGHT ACROSS THE NORTHERN GULF OF MEXICO TONIGHT. WINDS AND SEAS WILL CONTINUE TO SLOWLY SUBSIDE BEHIND THIS SYSTEM AS THE SURFACE LOW MOVES FURTHER EAST ON SUNDAY. GMZ470-171200- /O.CAN.KLCH.GL.W.0001.000000T0000Z-160117T0600Z/ /O.EXT.KLCH.SC.Y.0004.160117T0411Z-160117T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1011 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE GALE WARNING. * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-472-171200- /O.CAN.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/ /O.EXA.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 1011 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-170515- /O.CAN.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ SABINE LAKE-CALCASIEU LAKE- 1011 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ455-475-171200- /O.CON.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1011 PM CST SAT JAN 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS EVENING... DIMINISHING TO 20 TO 30 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 4 TO 10 FEET...DIMINISHING TO 3 TO 8 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ435-450-171200- /O.CON.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 1011 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING... DIMINISHING TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...LAKE AND BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
543 WHUS74 KLCH 171012 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 412 AM CST SUN JAN 17 2016 ...STRONG SURFACE LOW MOVING EAST WITH STRONG OFFSHORE WINDS CONTINUING... .WINDS AND SEA'S ARE EXPECTED TO TAPER OFF AND FALL THROUGH THE MORNING HOURS AS AN AREA OF LOW PRESSURE EXITS THE FLORIDA PENINSULA. HIGH PRESSURE IS BUILDING INTO THE COASTAL WATERS AT THIS TIME. GMZ455-475-171800- /O.CAN.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/ /O.EXB.KLCH.SC.Y.0004.000000T0000Z-160117T1800Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 412 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...20 WITH GUSTS TO 25 KNOTS... * WAVES/SEAS...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-450-452-470-472-171800- /O.EXT.KLCH.SC.Y.0004.000000T0000Z-160117T1800Z/ VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 412 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Jan 16, 3:09 PM CST, 10 minutes earlier.
Area forecast discussion, Jan 16, 3:09 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 PM CST SAT JAN 16 2016
.DISCUSSION...
MONITORING A SURFACE LOW OFF THE MID TEXAS COAST...WHICH IS
FORECAST TO MOVE EAST SOUTH OF THE LOUISIANA COAST THROUGH
TONIGHT. IT WILL BE CLOSE ENOUGH TO CAUSE VERY HIGH WINDS AND
SEAS...SO HAVE ISSUED A GALE WARNING FOR MUCH OF THE COASTAL
WATERS STARTING THIS AFTERNOON THROUGH TONIGHT. CONDITIONS WILL
IMPROVE DURING THE DAY ON SUNDAY AS WINDS DECREASE.
MEANWHILE...EXPECTING MAINLY LIGHT RAIN SPREADING WEST TO EAST
ACROSS THE REGION TONIGHT...BUT WITH THE FAST MOVEMENT OF THE LOW
PRESSURE SYSTEM...MOST OF THE RAIN SHOULD BE OVER BY MIDNIGHT.
RAIN TOTALS WILL BE LESS THAN A TENTH OF AN INCH IN SOUTHEAST
TEXAS AND CENTRAL LOUISIANA...AND UPWARDS OF A QUARTER INCH OR
MORE IN SOUTH CENTRAL LOUISIANA. IN TERMS OF LIGHTNING...THE
GREATEST RISK WILL BE ALONG AND SOUTH OF THE I-10 CORRIDOR THIS
EVENING. NO SEVERE STORMS ARE EXPECTED OVER LAND.
SUNDAY WILL BE COOL AND BREEZY...AND WE LOOK TO ANOTHER COLD FRONT
PASSAGE ON MONDAY. THIS ONE LOOKS TO HAVE LIMITED MOISTURE...SO
NOT EXPECTING ANY RAIN WITH IT. LOW TEMPERATURES WILL BE IN THE
30S FOR THE NEXT THREE NIGHTS...AND WE COULD SEE A LIGHT FREEZE IN
EAST TEXAS OR CENTRAL LOUISIANA ON MONDAY MORNING.
A SIGNIFICANT WARMING TREND BEGINS LATE TUESDAY INTO
WEDNESDAY...AS AN ONSHORE WIND FLOW PATTERN SETS UP. RAIN CHANCES
ARE BACK IN THE FORECAST ON WEDNESDAY AS AN UPPER LEVEL SHORTWAVE
MOVES THROUGH. HOWEVER...WE ARE MONITORING A POTENT COLD FRONT ON
THURSDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING OVER AN INCH OF
RAIN TO THE AREA. RIGHT NOW WE ARE NOT EXPECTING SEVERE WEATHER
WITH THIS SYSTEM.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 35 53 32 55 / 30 0 0 10
LCH 39 55 36 58 / 30 0 0 0
LFT 39 55 35 57 / 50 0 0 0
BPT 39 55 38 59 / 30 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...GALE WARNING UNTIL 6 AM CST SUNDAY FOR GMZ452-455-470-472-475.
SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR GMZ430-432-435-
450.
&&
PUBLIC...15Hazardous weather outlook, Jan 16, 4:39 AM CST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 439 AM CST SAT JAN 16 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 171045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 439 AM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT MOVED THROUGH THE REGION LAST NIGHT. A FEW SHOWERS ARE EXPECTED TODAY AS A SURFACE LOW DOWN TOWARDS BROWNSVILLE DEVELOPS AND LIFTS RAPIDLY TO THE NORTHEAST AND INTO THE LOUISIANA COASTAL WATERS LATE TODAY. AS THE LOW MOVES TOWARDS THE REGION THE LOW IS EXPECTED TO DEEPEN WITH WINDS AND SEAS INCREASING OVER THE COASTAL WATERS AND A SMALL CRAFT ADVISORY HAS BEEN POSTED LATER THIS AFTERNOON. WINDS AND SEAS TO SUBSIDE EARLY SUNDAY MORNING AS HIGH PRESSURE BUILDS IN. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY COOL AND DRY WEATHER ON SUNDAY WITH THIS PATTERN CONTINUING THROUGH MIDWEEK. RAINS TO RETURN BY WEDNESDAY INTO THURSDAY WITH THE WARM UP CONTINUING. NEXT FRONT LOOKS TO BE TOWARDS FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-171045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 439 AM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT MOVED THROUGH THE REGION LAST NIGHT. A FEW SHOWERS ARE EXPECTED TODAY AS A SURFACE LOW DOWN TOWARDS BROWNSVILLE DEVELOPS AND LIFTS RAPIDLY TO THE NORTHEAST AND INTO THE LOUISIANA COASTAL WATERS. AS THE LOW MOVES TOWARDS THE REGION THE LOW IS EXPECTED TO DEEPEN WITH WINDS AND SEAS INCREASING OVER THE COASTAL WATERS AND A SMALL CRAFT ADVISORY HAS BEEN POSTED LATER THIS AFTERNOON. WINDS AND SEAS TO SUBSIDE EARLY SUNDAY MORNING AS HIGH PRESSURE BUILDS IN. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL SWING AROUND TO THE EAST AS HIGH PRESSURE WILL RIDGE DOWN FROM CENTRAL UNITED STATES. BY WEDNESDAY WINDS TO BECOME SOUTHERLY AS THE HIGH CONTINUES ITS JOURNEY TO THE EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 4:45 AM CST | Small Craft Advisory | LCH | 29 hr | |
| Jan 16, 10:33 AM CST | River Flood Warning | LCH | Jasper, Tyler | 63 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.